Wavefunction expansion in terms of spherical bessel functions

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A formalism is derived for expanding the solutions of the Schrödinger equation in terms of spherical Bessel functions. The regular and the irregular solutions are treated. A relation between the expansion coefficients and the phase shifts is derived. As an application, the expansion coefficients of both the irregular and regular Coulomb wavefunctions are given in a form of a simple recurrence relation. The expansions have been checked numerically and found to be very suitable for calculating the regular Coulomb wavefunction in a very large region of the coordinate and the Coulomb parameter.

Original languageEnglish
Pages (from-to)924-929
Number of pages6
JournalJournal of Mathematical Physics
Volume12
Issue number6
DOIs
StatePublished - 1 Jan 1971
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Wavefunction expansion in terms of spherical bessel functions'. Together they form a unique fingerprint.

Cite this